# SDR AALA960980

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER WING SKIN CORRODED ABOVE LEFT PRIMARY HEAT EXCHANGE.  REMOVED CORROSION, INSTALLED DOUBLER AND TRIPLER PER SRM 57-30-3, PAGE 25.    TST:  64,997 HOURS.  CYCLES, 44,491.  (X)
